| Catalog Number |
MZ5307 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero multi-fuse pressure rated extension set sterility is compromised.The following information was received by the initial reporter with the following verbatim; describe customer concern, details of event including how the issue was resolved: this is packaging design verification failure.Packaging oq failure.If product made by the oq parameter setting, it may have sterility breach for product.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.